CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
On the Radius of Analyticity of Solutions to 3D Navier-Stokes System with Initial Data in L-p 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2022, 卷号: 43, 期号: 5, 页码: 749-772
Authors:  Hu, Ruilin;  Zhang, Ping
Favorite  |  View/Download:50/0  |  Submit date:2023/02/07
Incompressible Navier-Stokes equations  Radius of analyticity  Littlewood-Paley theory  
REMARKS ON THE DECAY OF FOURIER COEFFICIENTS TO SOLUTIONS OF NAVIER-STOKES SYSTEM 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2022, 卷号: 150, 期号: 3, 页码: 1223-1234
Authors:  Deng, Wen;  Paicu, Marius;  Zhang, Ping
Favorite  |  View/Download:114/0  |  Submit date:2022/04/29
Radius of analyticity  Navier-Stokes equations  
Lower bounds on the radius of spatial analyticity for the 2D generalized Zakharov-Kuznetsov equation 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2021, 卷号: 501, 期号: 2, 页码: 13
Authors:  Shan, Minjie;  Zhang, Liqun
Favorite  |  View/Download:117/0  |  Submit date:2021/10/26
Zakharov-Kuznetsov equation  Analytic solution  Bourgain-Gevrey space  Multilinear estimate  
On the hydrostatic approximation of the Navier-Stokes equations in a thin strip 期刊论文
ADVANCES IN MATHEMATICS, 2020, 卷号: 372, 页码: 42
Authors:  Paicu, Marius;  Zhang, Ping;  Zhang, Zhifei
Favorite  |  View/Download:185/0  |  Submit date:2020/09/23
Incompressible Navier-Stokes equations  Hydrostatic approximation  Radius of analyticity  
On the radius of analyticity of solutions to semi-linear parabolic systems 期刊论文
MATHEMATICAL RESEARCH LETTERS, 2020, 卷号: 27, 期号: 6, 页码: 1631-1643
Authors:  Chemin, Jean-Yves;  Gallagher, Isabelle;  Zhang, Ping
Favorite  |  View/Download:121/0  |  Submit date:2021/04/26